# SDR DHL2001803507

- Difficulty date: June 30, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE-RT ELEVATOR BRUSH COVER INNER STRUCTURE CRACKED 1.25.  PERFORMED STOP HOLE PER SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER WITH ALCLAD (2420T3 0.025) PER SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8, INSTALLED DOUBLER PER SRM 53-20 FIG 1 B.
